VOL. 29 · NO. 2 | Summer 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 29 (2), (Summer 1999)
No abstract available
Articles
A. Abdollahi, K. Seddighi
Rocky Mountain J. Math. 29 (2), 369-381, (Summer 1999) DOI: 10.1216/rmjm/1181071640
KEYWORDS: invariant subspace, finite codimensional subspace, Reflexive Banach spaces, Multiplier, commutant, peak point, T-invariant subalgebras, capacity, 47B38, ‎46E15
No abstract available
A.A. Al-Hammadi
Rocky Mountain J. Math. 29 (2), 383-400, (Summer 1999) DOI: 10.1216/rmjm/1181071641
No abstract available
Evgenios P. Avgerinos, Nikolas S. Papageorgiou
Rocky Mountain J. Math. 29 (2), 401-435, (Summer 1999) DOI: 10.1216/rmjm/1181071642
KEYWORDS: Multi-valued conditional expectation, submartingales, uniform amarts, weak sequential amarts, amarts of finite order, Riesz decomposition, Mosco convergence, weak convergence, Wijsman convergence, 60B12, 60G48, ‎46G12, 28B20
No abstract available
Teresa Bermúdez
Rocky Mountain J. Math. 29 (2), 437-447, (Summer 1999) DOI: 10.1216/rmjm/1181071643
No abstract available
Shaohua Chen, William R. Derrick
Rocky Mountain J. Math. 29 (2), 449-457, (Summer 1999) DOI: 10.1216/rmjm/1181071644
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 29 (2), 459-462, (Summer 1999) DOI: 10.1216/rmjm/1181071645
No abstract available
Young-Bok Chung, Moonja Jeong
Rocky Mountain J. Math. 29 (2), 463-471, (Summer 1999) DOI: 10.1216/rmjm/1181071646
KEYWORDS: 30C40
No abstract available
Anna Cima, Francesc Mañosas, Jordi Villadelprat
Rocky Mountain J. Math. 29 (2), 473-489, (Summer 1999) DOI: 10.1216/rmjm/1181071647
KEYWORDS: Index, bounded vector field, 34C11
No abstract available
Noyan Er
Rocky Mountain J. Math. 29 (2), 491-503, (Summer 1999) DOI: 10.1216/rmjm/1181071648
No abstract available
Mishel Fundo
Rocky Mountain J. Math. 29 (2), 505-518, (Summer 1999) DOI: 10.1216/rmjm/1181071649
No abstract available
H. Pat Goeters
Rocky Mountain J. Math. 29 (2), 519-529, (Summer 1999) DOI: 10.1216/rmjm/1181071650
No abstract available
P. González-Vera, M. Jiménez Paiz
Rocky Mountain J. Math. 29 (2), 531-558, (Summer 1999) DOI: 10.1216/rmjm/1181071651
KEYWORDS: Formal series, Padé approximants, 41A21, 65D15
No abstract available
Cordula Heinrich
Rocky Mountain J. Math. 29 (2), 559-608, (Summer 1999) DOI: 10.1216/rmjm/1181071652
No abstract available
Sobhy El-Sayed Ibrahim
Rocky Mountain J. Math. 29 (2), 609-644, (Summer 1999) DOI: 10.1216/rmjm/1181071653
No abstract available
Cvetan Jardas, Josip Pečarić, Nikola Sarapa
Rocky Mountain J. Math. 29 (2), 645-652, (Summer 1999) DOI: 10.1216/rmjm/1181071654
KEYWORDS: Probability measure on semigroup, convolution sequence, weak and vague topology, Toeplitz matrix, strongly regular matrix, locally compact space, Polish space, 60B05, 60B10, 43A05
No abstract available
Ph. Laurençot, F. Simondon
Rocky Mountain J. Math. 29 (2), 653-669, (Summer 1999) DOI: 10.1216/rmjm/1181071655
KEYWORDS: 35K65
No abstract available
K.D. Magill Jr
Rocky Mountain J. Math. 29 (2), 671-676, (Summer 1999) DOI: 10.1216/rmjm/1181071656
No abstract available
Vladimír Müller, Marek Ptak
Rocky Mountain J. Math. 29 (2), 677-683, (Summer 1999) DOI: 10.1216/rmjm/1181071657
KEYWORDS: Spherical isometry, hyporeflexive, reflexive, commutant, 46B20, 47A15
No abstract available
Eugene Spiegel
Rocky Mountain J. Math. 29 (2), 685-690, (Summer 1999) DOI: 10.1216/rmjm/1181071658
No abstract available
Eric Stade
Rocky Mountain J. Math. 29 (2), 691-707, (Summer 1999) DOI: 10.1216/rmjm/1181071659
No abstract available
Thomas J. Tegtmeyer, Anthony D. Thomas
Rocky Mountain J. Math. 29 (2), 709-723, (Summer 1999) DOI: 10.1216/rmjm/1181071660
KEYWORDS: Szegő kernel, Ahlfors map, 30C40, 30C30
No abstract available
Nina Zorboska
Rocky Mountain J. Math. 29 (2), 725-740, (Summer 1999) DOI: 10.1216/rmjm/1181071661
No abstract available
Back to Top